Alert archive / Tennessee / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Memphis, TN

March 3, 20158 counties in Tennessee; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this flash flood watch at Mar 3, 2015, 2:07 AM CST for 8 counties in Tennessee; Dunklin County, Pemiscot County, Missouri. It took effect at Mar 3, 2015, 6:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2015, 2:07 AM CST (08:07 UTC)
In effect from
Mar 3, 2015, 6:00 PM CST
Expired
Mar 4, 2015, 10:59 AM CST
In force
17 hr
Issued by
NWS Memphis, TN
Flood severity
None

Counties Dunklin County, MO, Pemiscot County, MO, Benton County, TN, Carroll County, TN, Dyer County, TN, Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 102 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WGUS64 KMEG 030807
FFAMEG

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
207 AM CST TUE MAR 3 2015

...HEAVY RAINFALL POSSIBLE OVER THE BOOTHEEL OF MISSOURI AND
NORTHWEST TENNESSEE TONIGHT THROUGH NOON WEDNESDAY...

.A SLOW MOVING ARCTIC COLD FRONT WILL PRODUCE PERIODS OF MODERATE
TO HEAVY RAIN ACROSS THE BOOTHEEL OF MISSOURI AND NORTHWEST
TENNESSEE STARTING THIS EVENING AND ENDING WEDNESDAY MORNING. TWO
TO FOUR INCHES OF RAINFALL WILL BE POSSIBLE IN THE WATCH AREA.
RAIN IS EXPECTED TO CHANGE TO A WINTRY MIX AS COLD AIR SINKS SOUTH
WEDNESDAY MORNING...PUTTING AN END TO THE FLOODING THREAT.

MOZ113-115-TNZ001>004-019>022-032300-
/O.NEW.KMEG.FF.A.0002.150304T0000Z-150304T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-
BENTON TN-
INCLUDING THE CITIES OF...KENNETT...MALDEN...TIPTONVILLE...
RIDGELY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON...
BRUCETON...CAMDEN
207 AM CST TUE MAR 3 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MISSOURI...MO AND 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST 
  MISSOURI...DUNKLIN. IN MO...PEMISCOT. IN TENNESSEE...BENTON 
  TN...CARROLL...DYER...GIBSON...HENRY...LAKE...OBION AND 
  WEAKLEY. 

* FROM 6PM CST THIS EVENING THROUGH NOON WEDNESDAY.

* EXCESSIVE RAINFALL.

* TRAVEL MAY BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JAB
3 follow-up statements
116 
WGUS64 KMEG 040241
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST TUE MAR 3 2015

...HEAVY RAINFALL POSSIBLE OVER THE BOOTHEEL OF MISSOURI AND
NORTHWEST TENNESSEE TONIGHT THROUGH NOON WEDNESDAY...

.A SLOW MOVING ARCTIC COLD FRONT WILL PRODUCE PERIODS OF MODERATE
TO HEAVY RAIN ACROSS THE BOOTHEEL OF MISSOURI AND NORTHWEST
TENNESSEE LATE TONIGHT AND WEDNESDAY MORNING. TWO TO FOUR INCHES
OF RAINFALL WILL BE POSSIBLE IN THE WATCH AREA. RAIN IS EXPECTED
TO CHANGE TO A WINTRY MIX AS COLD AIR SINKS SOUTH WEDNESDAY
MORNING...PUTTING AN END TO THE FLOODING THREAT.

MOZ113-115-TNZ001>004-019>022-041130-
/O.CON.KMEG.FF.A.0002.000000T0000Z-150304T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-
BENTON TN-
INCLUDING THE CITIES OF...KENNETT...MALDEN...TIPTONVILLE...
RIDGELY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON...
BRUCETON...CAMDEN
841 PM CST TUE MAR 3 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST MISSOURI...MO AND TENNESSEE...INCLUDING 
  THE FOLLOWING AREAS...IN SOUTHEAST MISSOURI...DUNKLIN. IN MO...
   PEMISCOT. IN TENNESSEE...BENTON TN...CARROLL...DYER...
  GIBSON... HENRY...LAKE...OBION AND WEAKLEY. 

* THROUGH WEDNESDAY MORNING

* EXCESSIVE RAINFALL.

* TRAVEL MAY BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
461 
WGUS64 KMEG 040857
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
257 AM CST WED MAR 4 2015

...HEAVY RAINFALL POSSIBLE OVER THE BOOTHEEL OF MISSOURI AND
NORTHWEST TENNESSEE TONIGHT THROUGH 3 PM TODAY...

.A SLOW MOVING ARCTIC COLD FRONT WILL PRODUCE PERIODS OF MODERATE
TO HEAVY RAIN AND EMBEDDED THUNDERSTORMS ACROSS THE BOOTHEEL OF
MISSOURI AND NORTHWEST TENNESSEE THIS MORNING THROUGH EARLY
AFTERNOON. TWO TO THREE INCHES OF RAINFALL WILL BE POSSIBLE IN
THE WATCH AREA. RAIN WILL CHANGE TO A WINTRY MIX AS COLD AIR
SINKS SOUTH BY MID-AFTERNOON...PUTTING AN END TO THE FLOOD THREAT.

MOZ113-115-TNZ001>004-019>022-041700-
/O.CON.KMEG.FF.A.0002.000000T0000Z-150304T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-
BENTON TN-
INCLUDING THE CITIES OF...KENNETT...MALDEN...TIPTONVILLE...
RIDGELY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON...
BRUCETON...CAMDEN
257 AM CST WED MAR 4 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM CST TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST MISSOURI...MO AND TENNESSEE...INCLUDING 
  THE FOLLOWING AREAS...IN SOUTHEAST MISSOURI...DUNKLIN. IN MO...
   PEMISCOT. IN TENNESSEE...BENTON TN...CARROLL...DYER...
  GIBSON... HENRY...LAKE...OBION AND WEAKLEY. 

* UNTIL 3 PM CST TODAY

* EXCESSIVE RAINFALL.

* TRAVEL MAY BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JAB
916 
WGUS64 KMEG 041659
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 AM CST WED MAR 4 2015

...HEAVY PRECIPITATION WILL BE TRANSITIONING TO WINTER
PRECIPITATION OVER THE NEXT FEW HOURS...

.TEMPERATURES WILL BE FALLING BELOW THE FREEZING MARK ACROSS THE
MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE BY EARLY THIS AFTERNOON.
THE THREAT WILL TRANSITION FROM FLASH FLOODING TO SIGNIFICANT
WINTER WEATHER ACCUMULATIONS BEGINNING EARLY THIS AFTERNOON AND
CONTINUING THROUGH TONIGHT.

MOZ113-115-TNZ001>004-019>022-041800-
/O.CAN.KMEG.FF.A.0002.000000T0000Z-150304T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-
BENTON TN-
INCLUDING THE CITIES OF...KENNETT...MALDEN...TIPTONVILLE...
RIDGELY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON...
BRUCETON...CAMDEN
1059 AM CST WED MAR 4 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MISSOURI...MO AND
TENNESSEE HAS BEEN CANCELLED. 

THE THREAT FOR FLASH FLOODING WILL TRANSITION TO HEAVY WINTER
WEATHER ACCUMULATIONS THIS AFTERNOON AS TEMPERATURES FALL BELOW
FREEZING. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

JLH

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Mar 2, 11:32 PM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Mar 2, 11:32 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 PM CST MON MAR 2 2015

.UPDATE...

AVIATION DISCUSSION UPDATED FOR 06Z TAFS BELOW...

&&

PREV DISCUSSION... /ISSUED 907 PM CST MON MAR 2 2015/

UPDATE...
TEMPS REMAINED IN THE 40S ACROSS THE MIDSOUTH A 9 PM...
ACCOMPANIED OVERCAST...LIGHT EASTERLY WINDS AND AREAS OF LIGHT
FOG.

TEMPS SHOULD REMAIN STEADY INTO THE EARLY OVERNIGHT AND BEGIN
WARMING WITH THE NORTHWARD ADVANCEMENT OF A WARM FRONT THROUGH
THE MIDSOUTH.

MOST RECENT FORECAST UPDATE INCLUDED HOURLY TEMPERATURE CURVE
ADJUSTMENTS...AS WELL A POSTPONEMENT OF HIGHER RAIN CHANCES UNTIL
LATE IN THE NIGHT...AND DRIZZLE IN THE INTERIM. WILL NEED TO
MONITOR VISIBILITIES FOR POSSIBLE DENSE FOG ADVISORY LATER
TONIGHT.

PWB

PREV DISCUSSION... /ISSUED 357 PM CST MON MAR 2 2015/

DISCUSSION...
ANOTHER WINTER STORM IS BREWING FOR THE MIDSOUTH...BUT FIRST WE
WILL GET A BRIEF TASTE OF SPRING LIKE CONDITIONS TOMORROW. WINTER
STORM WATCHES HAVE BEEN ISSUED FOR ALL OF THE MIDSOUTH.  A WARM
FRONT WILL LIFT NORTHEAST ACROSS THE MIDSOUTH TONIGHT. SOUTHERLY
WINDS WILL KEEP A STEADY SUPPLY OF MOISTURE ACROSS THE AREA
TOMORROW. HIGHS TOMORROW WILL RANGE FROM THE MIDDLE 50S IN
NORTHEAST ARKANSAS TO THE LOW 70S IN EAST CENTRAL MISSISSIPPI.
MOST OF THE AREA WILL TOP OUT IN THE 60S. HOWEVER...I WOULDN'T
PLAN A PICNIC BECAUSE RAIN AND THUNDERSTORMS ARE EXPECTED. CONVECTION
IS NOT EXPECTED TO BE SURFACE BASED SO THERE IS LITTLE TO NO
THREAT OF SEVERE STORMS. HOWEVER...PW'S WILL BE IN THE 1.25 TO
1.75 RANGE SO HEAVY RAINFALL COULD BE A PROBLEM. 6 HOUR FLASH
FLOOD GUIDANCE IS IN THE 2.0-3.0 INCH RANGE...SO WIDESPREAD
PROBLEMS ARE NOT ANTICIPATED. LOCALIZED PROBLEMS IN POORLY
DRAINED AND OR LOW LYING AREAS ARE POSSIBLE. THE HEAVIEST RAINFALL
WILL LIKELY FALL ACROSS THE MISSOURI BOOTHEEL AND NORTHERN
PORTIONS OF WEST TENNESSEE LATE TOMORROW AFTERNOON INTO
TOMORROW NIGHT.

THE ABUNDANT MOISTURE WILL REMAIN AROUND AS MUCH COLDER AIR
ARRIVES TOMORROW NIGHT. PORTIONS OF NORTHEAST ARKANSAS COULD SEE A
CHANGEOVER TO A WINTRY MIX JUST BEFORE SUNRISE. ON WEDNESDAY
CONDITIONS WILL GO DOWNHILL FAST AS A COLD FRONT MOVES RAPIDLY
INTO MIDDLE TENNESSEE AND CENTRAL MISSISSIPPI. TEMPERATURES WILL
LIKELY FALL THROUGH THE DAY AREA WIDE WEDNESDAY. MOST OF THE
MIDSOUTH WITH THE EXCEPTION OF PORTIONS OF NORTH MISSISSIPPI
SHOULD SEE WINTRY PRECIPITATION BEFORE SUNSET. AS OF NOW...THE
FREEZING THREAT LOOKS MARGINAL...ALTHOUGH EVEN MINIMAL AMOUNTS OF
FREEZING RAIN CAN BE PROBLEMATIC. IF ALL OF THE MOISTURE FELL AS
SNOW...WE COULD SEE DOUBLE DIGIT SNOWFALL ACCUMULATIONS.
FORTUNATELY...OR UNFORTUNATELY DEPENDING ON YOUR PERSPECTIVE...IT
IS NOT EXPECTED TO FALL AS SNOW. AT THIS POINT IT LOOKS LIKE THE
MAJORITY OF THE PRECIPITATION WILL FALL AS SLEET WITH A CHANGEOVER
TO SNOW FOR 4-6 HOURS AS THE PRECIPITATION IS COMING TO AN END.
THE BIGGEST QUESTION IS WHEN THAT CHANGEOVER WILL OCCUR. SLEET
ACCUMULATIONS COULD EXCEED TWO INCHES. AT THIS TIME...SNOWFALL
TOTALS ARE LESS CERTAIN....SREF GUIDANCE RANGES FROM ONLY TRACE
AMOUNTS AT MEMPHIS TO OVER THREE INCHES. THE HEAVIEST SNOW
POTENTIAL WILL LIKELY BE FROM THE MISSOURI BOOTHEEL EAST ALONG
NORTHERN PORTIONS OF WEST TENNESSEE.

SNOW AND SLEET CAN FALL AT TEMPERATURES WELL ABOVE
32 DEGREES...SO THE FREEZING LINE IS NOT ALWAYS A RELIABLE
INDICATOR OF THE CHANGEOVER...BUT IT IS A RELIABLE POINT AT WHICH
FREEZING RAIN COULD BE A PROBLEM. AS OF NOW...WE HAVE JONESBORO
NEAR FREEZING BY ABOUT 11 AM...MEMPHIS AND JACKSON AROUND 2-3 PM.
TUNICA SHOULD SEE FREEZING TEMPERATURES BEFORE SUNSET...AND TUPELO
BY MIDNIGHT.

CONDITIONS WILL REMAIN VERY COLD THURSDAY AND FRIDAY. LITTLE
MELTING IS EXPECTED. HIGHS THURSDAY WILL REMAIN IN THE 20S FOR
MUCH OF THE AREA WITH LOWS IN THE SINGLE DIGITS FOR MUCH OF THE
AREA FRIDAY MORNING. SUNSHINE SHOULD BE ABUNDANT FRIDAY BUT HIGHS
WON'T MAKE IT MUCH ABOVE FREEZING ACROSS MUCH OF THE AREA.

30

.AVIATION...
06Z TAF CYCLE

CIGS HAVE BEEN SLOWLY FALLING EARLY OVERNIGHT AND EXPECT THEY WILL
CONTINUE TO CRASH INTO THE IFR/LIFR CATEGORY AS THE NIGHT WEARS
ON. DRIZZLE IS ALREADY BEING REPORTED AT MEM...AND BELIEVE THAT
THIS WILL CONTINUE FOR THE FORESEEABLE FUTURE WITH A RESULTING
REDUCTION IN VISBY DOWN TO 4SM OR SO. AS A WARM FRONT WORKS
NORTH ON TUESDAY...A SLIGHT LIFTING OF CLOUD BASES MAY OCCUR
TOMORROW BUT IT WILL BE MINIMAL AS MOISTURE ADVECTION KEEPS RH
VALUES NEAR 100 PERCENT. WINDS WILL ALSO BECOME GUSTY AT JBR AND
MEM AS STRONG BOUNDARY LAYER WINDS OVERSPREAD THE MIDSOUTH FROM
THE WEST.

A FRONTAL BOUNDARY WILL SLOWLY SINK SOUTH WEDNESDAY NIGHT WITH A
WINDSHIFT EXPECTED POST 06Z ON WEDNESDAY. RAIN WILL DEVELOP ALONG
THE FRONT...HOWEVER...WHICH SHOULD BEGIN AT JBR AROUND THE 03Z AND
POINT SOUTHEAST SLIGHTLY LATER. A BAND OF RAIN AND PERHAPS A FEW
THUNDERSTORMS WILL DEVELOP NEAR TUP DURING THE AFTERNOON HOURS AS
WELL. TIMING TWEAKS MAY NEED TO BE MADE IN FUTURE TAF SETS.

TVT

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
     NIGHT FOR CLAY-CRAIGHEAD-CROSS-GREENE-LAWRENCE-MISSISSIPPI-
     POINSETT-RANDOLPH.

     WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE
     WEDNESDAY NIGHT FOR CRITTENDEN-LEE AR-PHILLIPS-ST. FRANCIS.

MO...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
     NIGHT FOR DUNKLIN-PEMISCOT.

MS...WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE
     WEDNESDAY NIGHT FOR ALCORN-BENTON MS-COAHOMA-DESOTO-
     MARSHALL-PANOLA-QUITMAN-TATE-TIPPAH-TUNICA.

     WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY
     NIGHT FOR CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-
     MONROE-PONTOTOC-PRENTISS-TALLAHATCHIE-TISHOMINGO-UNION-
     YALOBUSHA.

TN...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
     NIGHT FOR CROCKETT-DYER-GIBSON-HENRY-LAKE-LAUDERDALE-OBION-
     WEAKLEY.

     WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE
     WEDNESDAY NIGHT FOR BENTON TN-CARROLL-CHESTER-DECATUR-
     FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Mar 2, 7:14 PM CST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
714 PM CST MON MAR 2 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032330-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
714 PM CST MON MAR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAIN IS POSSIBLE TOMORROW INTO TOMORROW NIGHT POSSIBLY
RESULTING IN LOCALIZED FLOODING.

A SIGNIFICANT WINTER STORM IS LIKELY ACROSS THE MID-SOUTH
WEDNESDAY INTO WEDNESDAY NIGHT. A WINTER STORM WATCH HAS BEEN
FOR THE ENTIRE MIDSOUTH AND AN UPGRADE TO A WINTER WEATHER
ADVISORY OR WARNING LOOKS LIKELY. AN ARCTIC COLD FRONT WILL MOVE
THROUGH THE MIDSOUTH TUESDAY NIGHT INTO WEDNESDAY. AS COLDER AIR
MOVES IN RAIN WILL CHANGE TO A PERIOD OF SIGNIFICANT WINTER
PRECIPITATION WEDNESDAY INTO WEDNESDAY NIGHT. SIGNIFICANT
ACCUMULATIONS OF SLEET...FREEZING RAIN ARE EXPECTED...IN ADDITION
TO SNOW.

BITTER COLD SUBZERO WIND CHILLS WILL BE POSSIBLE OVER NORTHEAST
ARKANSAS... WEST TENNESSEE AND THE MISSOURI BOOTHEEL FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING TOMORROW
INTO TOMORROW NIGHT...AND WINTRY PRECIPITATION WEDNESDAY AND
WEDNESDAY NIGHT TO THE NATIONAL WEATHER SERVICE THROUGH SOCIAL
MEDIA...THE LOCAL STORM REPORT INTERFACE ON OUR WEBSITE OR
TELEPHONE.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:08 AM CSTWinter Storm WarningMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more57 hr
Mar 3, 4:02 AM CSTDense Fog AdvisoryMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more8 hr
Mar 3, 10:17 AM CSTRiver Flood WarningMEGDyer, Gibson, Obion9 days
Mar 3, 10:17 AM CSTRiver Flood WarningMEGDyer3 days

Nearby

Flash Flood Watches in Tennessee, 2015Flash Flood Watches in Missouri, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.